# SDR ASAA9980055

- Difficulty date: February 28, 1999
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N963AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Hinge Pin
- Condition: Loose
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PRIOR TO DEPARTURE OF FLT 95, CREW REPORTED THE FLIGHT COMPARTMENT RIGHT SLIDING WINDOW OPERATING MECHANISM DETACHED.  FOUND WINDOW LOWER AFT HINGE PIN MIGRATING OUT.  REINSTALLED HINGE PIN AND OPERATED NORMALLY.  (M)
